Schizophrenia.com

Help Medication question


#1

So when a pill I thought I swallowed comes back out in a drink should I attempt to take a fresh pill? At least I hope that’s what fell out of my drink…It looks like one of my pills. disfigured white oval shape…I think I should take a second pill…but I already take 600 mg of this drug, if its not a pill and something else fell out of the drink (oh my god the horrors that would be) wouldn’t that be taking too much of the drug? Now I’m confused.

It’s now sitting on my desk with some hair and trash all on it, and feels all mushy and disgusting. The first thing that ran through my head was my god I lost a tooth, but that is way too big for a tooth, and not the right shape of a tooth either. Even if it is slightly deformed. Plus I ran not only my tongue but fingers across my teeth and nothing is missing there.

If it were any of my other pills I’d just say go with out until tomorrow’s dosage but Seroquel is one of my stronger drugs for my Schizophrenia…


#2

Call your pharmacist? Or your local hospital or psyche ward? I’ve called them before with medication problems.


#3

If I was you, I would take a fresh pill but only half the dose in case that pill came back in the drink is exactly a pill.


#4

I skip doses occasionally. But I’m on resperidone. cogentin and welbutrin. But taking medication is a case by case situation.


#5

Thanks for the advice, I’d call the pharmacy but they’re all closed where I live. I think I’ll just take a second pill. I’m trying to bounce back from a bit of a psychotic episode I was going through last week, if I don’t take enough of the anti-psychotic drug then I could fall back to where I was last Sunday and I don’t want to feel like that again so soon, especially over the holidays. Not that we’re doing much. We were going to visit my brother in Colombia MO over the weekend but dad wound up having to fill in for someone and now we can’t…so it’ll be a nice quiet weekend at home.

I think the most it will make me do is sleep more than normal, That’s usually the biggest side affect I feel from that drug. I think maybe the pill got stuck in the back of my throat and didn’t go down to my stomach when I thought I swallowed it. If I’m not on tomorrow it’s probably cause I’m sleeping off the extra dosage.


#6

Well I feel perfectly fine after taking that extra pill last night. Not even that drowsy. Thanks for the help everyone.


#7

I think that skipping one dose is not a big deal usually, as long as it doesnt become a habit. I am not directing this to you @sohare1981 your case was different


#8

you should be able to tell if that was your meds you just spit up…check what you spit up with a pill from the bottle. No offense but that shouldnt be too hard to figure out.

But no, dont take another unless you see your pill come back up. ■■■■ is toxic and will knock you out if you take too much.


#9

I took a clean pill last night, and felt fine today. Actually the noise in my head was quieter than normal. Tonight I took my regular dosage and made sure I swallowed everything. I don’t know what happened yesterday, maybe when I tried to swallow the pill last night instead of going downward maybe it fell into the drink and I just didn’t see it…I mostly sit in the dark in my room and it was a dark colored drink so I guess it’s possible.Don’t know. think I was okay just taking a second pill.